# SDR USAA061183

- Difficulty date: September 21, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 16,853 hours, 16,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311281820401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 20 & FLOOR SUPPORT Y254 CORROSION.  INSTALLED REPAIR ANGLE AND FILLER PER SRM 53-11-15 FIG 203, DEFECT SIZE: .375 INCH.
